Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from knee pain. Get cracking sound sometimes. Reason and treatment? - Online Doctor Chats

Date : 25-Oct-2013
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi Dr.
Doctor:How can I help you today?
User:Doctor iam suffereing from Knee pain
User:Right leg
User:unable to climb the steps also
User:some kind of cracking sound will come if try to sit or stand
Doctor:How did it start?
User:i dont know
User:from 2 months
User:it is not ok
Doctor:In which position of joint does the clicking happen?
User:exactly at the centre of the knee
User:but no swelling and all
User:only pain some times cany tolarate
User:while walking i dont feel any pain i can walk easily but while climbing or getting down i will feel more pain
Doctor:Does it happen while bending the knee or while straightening?
User:only when sitting down and getting up
Doctor:It seems that there is some loose cartilage inside the joint
User:if i touch that area i can feel little pain
Doctor:You should avoid kicking or moving the joint beyond its capacity
User:ok Dr.
Doctor:Since some maneuvers are needed to find exactly which cartilage is injured
User:is it a major problem Dr. ?
Doctor:It is a very common problem
User:bt is it a major?
Doctor:Usually if it is not interfering with usual activities, it can be safely ignored
User:actually i have put on more weight after that i started getting pain in my knees
Doctor:But if you need exact diagnosis and options
Doctor:you will need to consult an orthopedic surgeon
User:Ok Dr.
User:I have a question Dr.
Doctor:Please go ahead
User:Initially my weight was normal, but later suddenly it increased much that i started getting knee, back pain nad anckle pain also
User:later my weiht reduced little, so nw i dont have anckle pain
User:bt back pain if wash much clothes or iron then i will get pain
User:back pain is nt regular
User:only knee pain is constatnt
User:is this relatd to menses cycle ?
Doctor:Not really
User:and if you can pls suest me to hw to reduce my weight
Doctor:It may be related to low calcium, vitamin D
User:am working in night hift from past 2 years
Doctor:To reduce weight
User:yes Dr.
Doctor:Avoid high calorie foods like milk products - cheese, butter, ghee, cream, ice, creams, sugary treats
Doctor:Do exercise within your capacity
Doctor:These two steps help
User:truely speaking i will not at all consume these items Dr.
Doctor:What was reason for weight gain?
User:even am nt sure
Doctor:How much is it now?
User:around 67
Doctor:How much is your height
User:and before 2 to 3 months i face more hairfall problem also
Doctor:For your height, your weight is little bit out of range
Doctor:Not much
Doctor:Thus with diet changes, it should come within normal limits
User:bt still i need to reduce much around my abdomen region Dr.
User:And Dr. I have syringoma problem from my 8th standard
User:around my eyes
User:i have taken all types of treatment bt of no use
Doctor:What treatment did you take/
User:finally did Radio electrocaultry for 3 times also
User:Homeopathy , autvedic, allopathy
User:i tried all aspects
User:because of chemical treatment scars are formed around my eyes
User:it is nt going
User:if i sleep then these tumors will be supressed
User:if i came in Sun or stressed out then these tumors will be seen clearly on my face
User:Hairfall, Syringomas, Knee pain, Over weight, Cycle always 5 to 10 days late every month. this is my problems
User:Dr. r u there
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor